Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Back pain, yellowish red urine. Drank water, urine color normal. Causes for symptoms?

Hi Doc, My husband is having back pain from last 3 days, and he is taking low back tablet, today his urine colour changed to yellowish red once, i m very much worried, dont know wat may be the problem, after driking some water it is changed to normal colour gradually, can u please suggest wat may be the problem and also solution for that.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome.

Thank you for your query.

From your description I am guessing his back pain was not exactly in his lower back, but between his lower and mid-back. To be even more precise if you make a fist and hit the side of his back, both left or right, you will find an area of tenderness, either on one or both sides. Please do this slowly and not too hard.

If the tenderness is present and along with the slightly blood stained urine, there is a chance of him having a stone, either in the kidneys or elsewhere.

Depending on the size and location the course of management will be decided. Please schedule a visit with a doctor and in the mean time ask him to consume as much water as possible, even if he has to urinate more often, this should not be stopped. An ultrasound should help in confirming the diagnosis.

Wishing you and your husband luck. You can always write back tu us for further information.

Best regards.
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor